# SDR ASAA2014020306762

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,697 hours, 6,115 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11174
- Condition: Faulted
- Location: A/C Bay
- Part time: 19,697 hours, 6,115 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BITE OF LT PACK- ZONE TEMP CONTROLLER SHOWS FAULT FOR AFT ZONE TEMP CONTROL VALVE TRIM AIR VALVE.  VERIFY TEST CONFIRMS FAULT.  ACFT GROUNDED.  R & R AND TESTED V145 AFT CABIN TRIM AIR VALVE IAW MM 21-61-21-000-801/MM 21-61-21-400-801.  OPS NORMAL, NO LEAKS NOTED.  PACK/ZONE TEMP CONTROLLER BITE IAW MM 21-61-00-700-806-002, SHOWS NO FAULTS.
